Trees with large paired-domination number

Teresa W. Haynes, Michael A. Henning

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


A paired-dominating set of a graph G is a dominating set of vertices whose induced subgraph has a perfect matching. The paired-domination number of G is bounded above by twice the domination number of G. We give a constructive characterization of the trees attaining this bound.

Original languageEnglish
Pages (from-to)3-12
Number of pages10
JournalUtilitas Mathematica
Publication statusPublished - Nov 2006
Externally publishedYes


  • Domination
  • Paired-domination

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Trees with large paired-domination number'. Together they form a unique fingerprint.

Cite this